# SDR ASOA20121215170T

- Difficulty date: December 14, 2012
- Submitted: December 16, 2012
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 248
- Aircraft time: 30,576 hours, 23,051 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 14531608401
- Condition: Chafed
- Location: Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST ALL HYD FLUID IN THE NR 2 SYS IN FLIGHT.  R & R RT OTBD BRAKE LINE.  LEAK CHECKED GOOD.
